# SDR CA120807009

- Difficulty date: July 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 215640024
- Condition: Leaking
- Part time: 2,019 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ORIGINAL FUEL CELL FAILURE. FUEL CELL REPLACED WITH THIRD GENERATION CELL PN 215-64002-12.  SYSTEM LEAK CHECKED SERVICEABLE.
